# SDR SIMA201009004

- Difficulty date: March 30, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 15,795 hours, 11,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL6839BPEGP
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4389 DURING TAXI THE CREW REPORTED THAT THE RIGHT SIDE BOTTOM EMERGENCY PASSENGER INFORMATION EXIT SIGN LIGHT HAD SEVERAL INOPERABLE BULBS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED LAMPS IAW CRJ 700 AMM 3-51-05.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
